On the Lp minkowski problem for polytopes

Research output: Contribution to journalArticle

Abstract

Two new approaches are presented to establish the existence of polytopal solutions to the discrete-data Lp Minkowski problem for all p > 1.

Original languageEnglish (US)
Pages (from-to)699-715
Number of pages17
JournalDiscrete and Computational Geometry
Volume33
Issue number4
DOIs
StatePublished - 2005

Fingerprint

Discrete Data
Polytopes
Existence of Solutions

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computational Theory and Mathematics
  • Discrete Mathematics and Combinatorics
  • Geometry and Topology

Cite this

On the Lp minkowski problem for polytopes. / Hug, Daniel; Lutwak, Erwin; Yang, Deane; Zhang, Gaoyong.

In: Discrete and Computational Geometry, Vol. 33, No. 4, 2005, p. 699-715.

Research output: Contribution to journalArticle

@article{b43bdaa353354775acaabbeca4a9f093,
title = "On the Lp minkowski problem for polytopes",
abstract = "Two new approaches are presented to establish the existence of polytopal solutions to the discrete-data Lp Minkowski problem for all p > 1.",
author = "Daniel Hug and Erwin Lutwak and Deane Yang and Gaoyong Zhang",
year = "2005",
doi = "10.1007/s00454-004-1149-8",
language = "English (US)",
volume = "33",
pages = "699--715",
journal = "Discrete and Computational Geometry",
issn = "0179-5376",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - On the Lp minkowski problem for polytopes

AU - Hug, Daniel

AU - Lutwak, Erwin

AU - Yang, Deane

AU - Zhang, Gaoyong

PY - 2005

Y1 - 2005

N2 - Two new approaches are presented to establish the existence of polytopal solutions to the discrete-data Lp Minkowski problem for all p > 1.

AB - Two new approaches are presented to establish the existence of polytopal solutions to the discrete-data Lp Minkowski problem for all p > 1.

UR - http://www.scopus.com/inward/record.url?scp=17444416723&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=17444416723&partnerID=8YFLogxK

U2 - 10.1007/s00454-004-1149-8

DO - 10.1007/s00454-004-1149-8

M3 - Article

AN - SCOPUS:17444416723

VL - 33

SP - 699

EP - 715

JO - Discrete and Computational Geometry

JF - Discrete and Computational Geometry

SN - 0179-5376

IS - 4

ER -